IJPAM: Volume 74, No. 3 (2012)

LINE BUNDLES ON $X_1\cup X_2$ WITH $X_2\cong \mathbb {P}^1$

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. Here we study the $h^0$ of line bundles on a reducible curve $X_1\cup X_2$ with $X_2\cong \mathbb {P}^1$ using deformation theory for reducible rational curves in projective spaces.

Received: August 17, 2011

AMS Subject Classification: 14H20, 14H50, 14H51

Key Words and Phrases: reducible curves, Brill-Noether theory for reducible curves, rational curves in projective spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 3